# SDR SWIA2021081060254

- Difficulty date: May 12, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs1088-1051 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 25L BETWEEN FS 1088.00 Â€“ 1051.00. AREAS MARKED.     (C-CHECK RO 8/9/2021)    REPAIRED DAMAGED STRINGER 25L BETWEEN FS 1051 AND FS1088 IAW CRJ700 SRM 53-00-03-201-001-A01 FIG 53-00-03-991-805 SHT 2, C/W TACK CARD 51-900-1002-SKY, SEE CONTINUATION FOR WORK ACCOMPLISHED
